I am now 30 years old and this whole problem started when I was about 18. A friend once saw me naked and then laughed and ridiculed me and said that my penis was small and really made a big deal about it and then after that frequently poked fun at me about it. If I was the age I am now and this happened I would tell the person to get stuffed and never talk to them again and then assure myself that I am ok but because it happened to me at an impressionable age it really made a traumatic impact on me and ever since then I have beat myself up about having a small penis and felt absolutely terrible all this time. Not long after this happened and not sure why but possibly due to anxiety I developed urinary problems where I need to urinate frequently and even now I have to. I saw a urologist when I was 18 and he told me to stop worrying about my penis and prescribed me some sort of anti depressant - needless to say that did not work. If I was a Dr I would never tell someone just to stop worrying aobut something and then prescribe something, unbelievable really. Anyway now I am experiencing erection problems for the last few months. I can get erect but there does not seem to be much sensation and I get very little enjoyment from masturbation and if I have sex my erections are weak and again there is little satisfaction. I have not being getting erections in the morning which I know may be indicative of a physiological problem but I believe my case is unique due to how frequent I need to urinate. When I wake up I am busting to urinate so this may be getting in the way of an erection which may usually be there if I did not have this urinary anxiety issue. I have seen a doctor and I do not have diabetes and my testosterone levels are normal.
Can someone please help me. I have seen every doctor over the last 12 years and none of them seem to care and none of them seem to have any great insight to an objectively simple problem. Please give me some good advice.
From your history and symptoms it appears that you may developed “non neurogenic bladder” due to anxiety at young age and henceforth altered voiding habits. At this point, I would like you to be investigated further with ultrasound KUB & Post Void Residue and then started on ‘anticholinergic drugs’ under the care of your urologist. This shall improve your frequency and urgency issues and hopefully bring the bladder to function normally over a period of time.
As far as your erection issues are concerned, it might help to start you on “5-phosphodiasterase inhibitors” for a while. They will help bring back your confidence and improve your sexual functions further.
You may discuss about both these options with your primary healthcare provider or with a competent urologist.
Hope that this information helps and hope that you will get better soon.
Thank you for using MedHelp's "Ask an Expert" Service, where we feature some of world's renowned medical experts in their fields. Millions have benefitted from our service to get personalized advice for them and for their loved ones.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.